# SDR ASAA2014031707224

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 19,654 hours, 5,842 cycles
- System (JASC): 4960 · APU Controls
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START, SECOND START NORMAL.  ACFT GROUNDED.  PERFORMED APU BITE IAW FIM 49-60, TASK 801.  FOUND IN FAULT HISTORY CODE 49-61157.  PERFORMED FIM TASK 49-60,  TASK 804 FOUND TO BE INTERMITTENT FAULT.  APU STARTED NORMAL.  GROUND VERIFICATION SUCCESSFUL.
